# SDR MASA2011020101839

- Difficulty date: January 29, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 10073
- Aircraft time: 20,991 hours, 14,799 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Inoperative
- Location: Stair Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIR LIGHTS INOP.  REPLACED SWITCH.
